Mathematical Notes

, Volume 83, Issue 3–4, pp 500–505

On families of complex lines sufficient for holomorphic extension



It is shown that the set \( \mathfrak{L}_\Gamma \) of all complex lines passing through a germ of a generating manifold Γ is sufficient for any continuous function f defined on the boundary of a bounded domain D ⊂ ℂn with connected smooth boundary and having the holomorphic one-dimensional extension property along all lines from \( \mathfrak{L}_\Gamma \) to admit a holomorphic extension to D as a function of many complex variables.

Key words

holomorphic extension property family of complex lines Hartogs’ theorem Bochner-Martinelli integral Sard’s theorem Cauchy-Riemann condition 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. L. Agranovskii and R. E. Val’skii, “Maximality of invariant algebras of functions,” Sibirsk. Mat. Zh. 12(1), 3–12 (1971).MathSciNetGoogle Scholar
  2. 2.
    E. L. Stout, “The boundary values of holomorphic functions of several complex variables,” Duke Math. J. 44(1), 105–108 (1977).CrossRefMathSciNetGoogle Scholar
  3. 3.
    L. A. Aizenberg and A. P. Yuzhakov, Integral Representations and Residues in Multidimensional Complex Analysis (Nauka, Novosibirsk, 1979) [in Russian].Google Scholar
  4. 4.
    A. M. Kytmanov, The Bochner-Martinelli Integral and Its Applications (Nauka, Novosibirsk, 1992; Birkhäuser, Basel, 1995).MATHGoogle Scholar
  5. 5.
    A. M. Kytmanov and S. G. Myslivets, “On a boundary analogue of the Morera theorem,” Sibirsk. Mat. Zh. 36(6), 1350–1353 (1995) [Siberian Math. J. 36 (6), 1171–1174 (1995)].MathSciNetGoogle Scholar
  6. 6.
    A. M. Kytmanov and S. G. Myslivets, “On an application of the Bochner-Martinelli operator,” in Contemp. Math., Vol. 212: Operator Theory for Complex and Hypercomplex Analysis: Proceedings of a Conference, Mexico City, Mexico, 1994 (Amer. Math. Soc., Providence, RI, 1998), pp. 133–136.Google Scholar
  7. 7.
    A. M. Kytmanov and S. G. Myslivets, “Higher-dimensional boundary analogs of the Morera theorem in problems of analytic continuation of functions,” J. Math. Sci. (N. Y.) 120(6), 1842–1867 (2004).MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    M. L. Agranovskii and A. M. Semenov, “Boundary analogues of the Hartogs theorem,” Sibirsk. Mat. Zh. 32(1), 168–170 (1991) [Siberian Math. J. 32 (1), 137–139 (1991)].MathSciNetGoogle Scholar
  9. 9.
    J. Globevnik and E. I. Stout, “Boundary Morera theorems for holomorphic functions of several complex variables,” Duke Math. J. 64(3), 571–615 (1991).MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    M. S. Baouendi, P. Ebenfelt and L. P. Rothschild, Real Submanifolds in Complex Space and Their Mappings, in Princeton Mathematical Series (Princeton Univ. Press, Princeton, NJ, 1999), Vol. 47.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2008

Authors and Affiliations

  1. 1.Krasnoyarsk State UniversityKrasnoyarskRussia

Personalised recommendations